Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Rapid heart beat, spinning room feeling on waking up, eased on standing up and drinking water. What does this indicate?

Hi, my name is Maritza. Today When I woke up my heart started beating fast and It felt like everything around me was moving really slow I try not to panic because I had this feelings when I was little but went away till now. I stood up and drank water then I felt beter. What do you think this means?? YYYY@YYYY
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello, Welcome to Health Care Magic

Sudden onset palpitations, weakness, giddiness especially in morning can occur due to precipitation of severe anxiety or panic attack. The attacks usually last for about 15-20 minutes. Drinking water slowly help in relaxation and it aborted the attack.
Other possibility is hypotension. Sudden standing after lying for some time result in syncope. I would advise you to consult a Psychiatrist for expert opinion and evaluation of anxiety.

Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor